# SDR ASAA2022060238560

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 30,672 hours, 9,694 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH010212
- Condition: Failed
- Location: #Engine
- Part time: 30,690 hours, 9,702 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT AT 35000 GEN 2 "SOURCE OFF" AND "GEN OFF BUS" LIGHTS ILLUMINATED. PER QRH WOULD NOT RECONNECT, STARTED APU SUCCESSFULLY TO COVER THE BUS. GROUNDED - YES. REPLACED #2 ENG IDG REF B737-900 AMM 24-11-11. OPS CHECK GOOD, NO LEAKS DETECTED.
